# SDR SWAA2022111772495

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 54,465 hours, 32,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY UPPER FLASHLIGHT INOP.  REPLACED BATTERY IN FWD GALLEY UPPER FLASHLIGHT IAW AMM 25-64-00 THIS CLEARS MEL 25-12-01
